| Model Number |
FX6010SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx6010swc was removed on (b)(6) 2019 due to failure to osseointegrate 4 months and 5 days after implantation.The patient has no significant medical history.The doctor noted bone resorption during the surgery.The patient has recovered without complications.